Ibuprofen - 48 x 200mg Tablets - A Strong And Reliable Painkiller-
Each tablet or caplet contains the active ingredient : Ibuprofen 200mg. Are allergic to ibuprofen or any of the other ingredients or aspirin or other painkillers. Leave at least 4 hours between doses.